Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Diagnosed with diabetes, have two periods in a cycle, lower abdominal pain, cyst on the ovary. Is cyst related to diabetes?

I am 34,116 lbs and diagnosed with type 1 diabetes 9 years ago. I lately experienced 3 monthly cycles in 6 weeks. I am having pain in my lower abdomen and on my right side. A few years back I was pregnant and they found cyst on my right ovary and when I mc d the cyst was still there. Does the cyst have anything to do with my diabetes? Also having black blood(sorry if tmi) for the 1st day and a half then kind of like mucus . Could this just be all from a hormone imbalance?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
hello tbsstone,
ovarian cyst are more commonly found in people having diabetes and obesity...
yes it will increase insulin resistance and hence increase your blood sugars.....
black colour of blood will lighten up to brown colour later during periods....
since being a type 1 diabetic,you must be on insulin but u ever took metformin for ovarian cyst earlier?
dr vikrant tari
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor